# SDR SWAA990348

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23060
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Bent
- Location: Service Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL330 LOST CABIN PRESS, WARNING HORN SOUNDED AND GAUGE READ 10,000 FT.  ATTEMPTED TO RECOVER ALT WITH STANDBY, BUT MANUAL AC WORKED.  ALT 3500 FT AFTER EMER DESCENT TO FL240.  PACKS HAD TO REMAIN ON HIGH TO KEEP PRESS.  SUSPECTED FWD SERVICE DOOR SEAL.  FOUND LOWER GATE COVER AND SEAL BENT L-1 DOOR.  REMOVED AND REPLACED LOWER HINGE COVER PER M/M.  ACFT PRESSURIZED NORMALLY PER M/M, LEAK CHECK GOOD.
